Fatal insulin overdose nurse suspended

0

Intravenous news: The BBC report “A community nurse who gave a diabetic pensioner a fatal overdose of insulin has been suspended for a year. A disciplinary panel heard Joanne Elizabeth Evans gave Margaret Thomas 10 times the normal dose by putting a decimal point in the wrong place. Mrs Thomas, 85, from Pontypool, died six hours later.

A Nursing and Midwifery Council (NMC) panel in Cardiff decided against striking off the Gwent Healthcare NHS Trust worker. Chairman John Matharu said they accepted there had been extenuating circumstances leading to Mrs Evans’ fatal mistake but ruled there was an “ongoing risk” to patients if she continued nursing.”

Click here for the full story.

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.